# SDR UALA2013032902053

- Difficulty date: March 27, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 49,836 hours, 19,856 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Broken
- Location: Cabin Jump Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN F/A INBRD JUMP SEAT BROKEN BY 1L.  UNTANGLED SEAT-BELTS.
